Alert archive / Wisconsin / River Flood Warnings in 2011

River Flood Warning 29, NWS La Crosse, WI

June 19, 2011Crawford County, Vernon County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Jun 19, 2011, 8:37 AM CDT for Crawford County, Vernon County, Wisconsin. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2011, 8:37 AM CDT (13:37 UTC)
Expired
Jun 19, 2011, 8:23 PM CDT
In force
12 hr
Issued by
NWS La Crosse, WI
Flood severity
Minor

Counties Crawford County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 52 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Readstown (REAW3).

Action stage
8 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WGUS43 KARX 191337
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
837 AM CDT SUN JUN 19 2011

.HEAVY RAIN IN THE KICKAPOO RIVER BASIN OVERNIGHT HAS CAUSED RAPID
RISES ALONG THE KICKAPOO RIVER. THOSE WITH INTERESTS ALONG THE
KICKAPOO RIVER TODAY SHOULD PREPARE FOR HIGHER LEVELS...NEAR FLOOD
STAGE OR SLIGHTLY ABOVE AT MANY LOCATIONS. WITH LITTLE ADDITIONAL
RAINFALL EXPECTED THROUGH THIS AFTERNOON...THE RIVER WILL SLOWLY
FALL THIS AFTERNOON. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

&&

WIC023-123-200137-
/O.NEW.KARX.FL.W.0029.110619T1337Z-110620T1500Z/
/REAW3.1.ER.110619T1238Z.110619T1500Z.110619T2100Z.NO/
837 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KICKAPOO RIVER AT READSTOWN.
* UNTIL MONDAY MORNING.
* AT  8:00 AM SUNDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS
  AFTERNOON OR VERY EARLY EVENING.
* IMPACT...AT 10.0 FEET...THE PARK ALONG THE RIVER BEGINS TO FLOOD. 

$$
DB
3 follow-up statements
886 
WGUS43 KARX 191422
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
922 AM CDT SUN JUN 19 2011

...FORECAST UPDATED TO INCREASE RIVER CREST UP ABOUT ONE FOOT...

FOR THE KICKAPOO RIVER AT READSTOWN AFFECTING CRAWFORD AND VERNON
COUNTIES

.HEAVY RAIN IN THE KICKAPOO RIVER BASIN OVERNIGHT HAS CAUSED RAPID
RISES ALONG THE KICKAPOO RIVER. THOSE WITH INTERESTS ALONG THE
KICKAPOO RIVER TODAY SHOULD PREPARE FOR HIGHER LEVELS...NEAR FLOOD
STAGE OR INTO MINOR FLOOD STAGE AT MANY LOCATIONS. WITH LITTLE
ADDITIONAL RAINFALL EXPECTED THROUGH THIS AFTERNOON...THE RIVER WILL
SLOWLY FALL BEGINNING IN THE EARLY EVENING.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.
&&

WIC023-123-200222-
/O.EXT.KARX.FL.W.0029.000000T0000Z-110621T1800Z/
/REAW3.1.ER.110619T1238Z.110620T0000Z.110621T0000Z.NO/
922 AM CDT SUN JUN 19 2011

THE FLOOD WARNING CONTINUES FOR 
  THE KICKAPOO RIVER AT READSTOWN.
* AT  9:00 AM SUNDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 10.0 FEET...THE PARK ALONG THE RIVER BEGINS TO FLOOD. 

$$
948 
WGUS83 KARX 192037
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
337 PM CDT SUN JUN 19 2011

.HEAVY RAINFALL OVERNIGHT BETWEEN 2 AND 5 INCHES OVER THE KICKAPOO RIVER
BASIN IS RESULTING IN RISING WATER AND MINOR FLOODING FROM READSTOWN
DOWNSTREAM THROUGH STEUBEN. THE LATEST RIVER STAGES AND FORECAST 
INFORMATION IS INCLUDED BELOW. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC023-123-200837-
/O.EXT.KARX.FL.W.0029.000000T0000Z-110622T0200Z/
/REAW3.1.ER.110619T1238Z.110620T0600Z.110621T0800Z.NO/
337 PM CDT SUN JUN 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT READSTOWN.
* UNTIL TUESDAY EVENING.
* AT 12:00 PM SUNDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  MORNING.
* IMPACT...AT 10.0 FEET...THE PARK ALONG THE RIVER BEGINS TO FLOOD. 

$$

WIC023-123-200837-
/O.CON.KARX.FL.W.0030.000000T0000Z-110622T0600Z/
/SOGW3.1.ER.110620T0730Z.110620T1200Z.110621T0600Z.NO/
337 PM CDT SUN JUN 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* UNTIL LATE TUESDAY NIGHT.
* AT 1:44 PM SUNDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO
  RISE TO NEAR 13.3 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF LOWLAND SWAMPS AND FARMLAND NEAR
  THE RIVER OCCURS. 

$$

WIC023-200837-
/O.EXT.KARX.FL.W.0031.000000T0000Z-110623T1800Z/
/GMIW3.1.ER.110619T2202Z.110621T1800Z.110622T1800Z.NO/
337 PM CDT SUN JUN 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* UNTIL THURSDAY AFTERNOON.
* AT 9:10 AM SUNDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO 
  NEAR 13.8 FEET BY TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY
  WEDNESDAY.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE 
  RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING 
  OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING ROBB PARK IN GAYS
  MILLS. 

$$

WIC023-200837-
/O.EXT.KARX.FL.W.0032.110621T1800Z-110623T2200Z/
/STEW3.1.ER.110621T1800Z.110622T1200Z.110623T0400Z.NO/
337 PM CDT SUN JUN 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT STEUBEN.
* FROM TUESDAY AFTERNOON TO THURSDAY AFTERNOON.
* AT 2:00 PM SUNDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AND CONTINUE TO RISE 
  TO NEAR 12.4 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND 
  RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$
046 
WGUS83 KARX 200123
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
823 PM CDT SUN JUN 19 2011

.HEAVY RAINFALL OVERNIGHT RANGING FROM 2 TO 5 INCHES OVER THE 
KICKAPOO RIVER BASIN IS RESULTING IN HIGH WATER FROM READSTOWN
DOWNSTREAM THROUGH STEUBEN. WATER LEVELS WERE FALLING FROM 
ONTARIO THROUGH READSTOWN...BUT THE RIVER HAS NOT REACHED
CREST YET FROM SOLDIERS GROVE DOWN THROUGH STEUBEN. 

THE LATEST RIVER STAGES AND FORECAST INFORMATION IS INCLUDED BELOW. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC023-123-200153-
/O.CAN.KARX.FL.W.0029.000000T0000Z-110622T0200Z/
/REAW3.1.ER.110619T1238Z.110619T2130Z.110619T2300Z.NO/
823 PM CDT SUN JUN 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE KICKAPOO RIVER AT READSTOWN.
* AT 8:00 PM SUNDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* FELL BELOW FLOOD STAGE AT 6:00 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY TUESDAY 
  MORNING. THE FLOOD WARNING IS CANCELLED FOR THIS LOCATION.

$$

WIC023-123-201322-
/O.EXT.KARX.FL.W.0030.000000T0000Z-110621T1200Z/
/SOGW3.1.ER.110620T1200Z.110620T1200Z.110620T1200Z.NO/
823 PM CDT SUN JUN 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* UNTIL TUESDAY MORNING.
* AT 8:00 PM SUNDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE OVERNIGHT
  BEFORE FALLING. 
* IMPACT...AT 13.0 FEET...FLOODING OF LOWLAND SWAMPS AND FARMLAND NEAR
  THE RIVER OCCURS. 

$$

WIC023-201322-
/O.EXT.KARX.FL.W.0031.000000T0000Z-110622T1840Z/
/GMIW3.1.ER.000000T0000Z.110620T0600Z.110621T1840Z.NO/
823 PM CDT SUN JUN 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* UNTIL WEDNESDAY AFTERNOON.
* AT 5:25 PM SUNDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE 
  RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING 
  OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING ROBB PARK IN GAYS
  MILLS. 

$$

WIC023-201322-
/O.EXT.KARX.FL.W.0032.110621T0000Z-110622T1200Z/
/STEW3.1.ER.110621T0000Z.110621T0000Z.110621T1800Z.NO/
823 PM CDT SUN JUN 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT STEUBEN.
* FROM MONDAY EVENING TO WEDNESDAY MORNING.
* AT 7:00 PM SUNDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  EVENING.
* IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND 
  RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 19, 3:16 AM CDT, 5 hours 21 minutes earlier.

Area forecast discussion, Jun 19, 3:16 AM CDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
316 AM CDT SUN JUN 19 2011

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT

MAIN FORECAST CONCERN CONTINUES TO FOCUS ON RAIN CHANCES THROUGH THE
PERIOD...AND THE SEVERE WEATHER POTENTIAL FOR BOTH MONDAY AND
TUESDAY.

06Z WATER VAPOR IMAGERY SHOWS SHORTWAVE TROUGH MOVING INTO SOUTHWEST
WISCONSIN. ASSOCIATED CONVECTION WAS LIFTING NORTHEAST THROUGH
SOUTHEAST MINNESOTA AND WESTERN WISCONSIN...WITH LOCALLY HEAVY
RAINFALL BE REPORTED. INFRARED SATELLITE IMAGERY SHOWS CLEARING SKIES
OVER PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA...WITH SOME
FOG DEVELOPING IN THIS CLEAR AREA.

19.00Z MODELS SHOWING A BETTER CONSENSUS REGARDING EVOLUTION OF
POTENT SYSTEM TO AFFECT THE AREA EARLY IN THE WEEK. STILL SOME
DETAIL DIFFERENCES WITH POSITION OF WARM FRONT...BUT ALL MODELS
INDICATING A HIGHER POTENTIAL FOR SEVERE WEATHER.

IN THE NEAR TERM...SHORTWAVE WILL LIFT NORTHEAST THIS MORNING...
WITH THE CONVECTION GRADUALLY SHIFTING INTO NORTHEAST WISCONSIN.
STILL SOME TROUGHING OVER THE FAR NORTHERN AREAS THIS AFTERNOON
AND HAVE KEPT SOME LOWER END PROBABILITIES ACROSS THE EASTERN
COUNTIES.

A BREAK IN THE ACTION IS EXPECTED EARLY THIS EVENING AS SHORTWAVE
RIDGING BUILDS ACROSS THE AREA. HOWEVER...THIS BREAK WILL BE BRIEF
AS LONG WAVE TROUGH DEEPENS ACROSS THE WESTERN CONUS...AND SURFACE
CYCLOGENESIS OCCURS OVER SOUTHWEST KANSAS. ELEVATED STORMS WILL
INCREASE ALONG/NORTH OF THE STRENGTHENING WARM FRONT AND COULD
SPREAD AS FAR NORTH AS NORTHEAST IOWA AFTER 06Z TONIGHT...ALTHOUGH
MAIN THREAT STILL LOOKS SOUTHWEST OF THE AREA...BUT CANNOT RULE OUT
SOME SEVERE HAIL OVERNIGHT.

BIGGER CONCERN COMES ON MONDAY AS 500MB CLOSED LOW AND ASSOCIATED
SURFACE WAVE LIFT NORTHEAST INTO EASTERN NEBRASKA LATE MONDAY
AFTERNOON. SURFACE WARM FRONT LOOKS TO SET UP ACROSS CENTRAL IOWA
INTO NORTHERN ILLINOIS LATE IN THE AFTERNOON. AMPLE SURFACE BASED
CAPES OF 2000 J/KG TO 4000 J/KG ALONG WITH 50 KNOTS OF DEEP LAYER
SHEAR WILL BE FAVORABLE FOR SEVERE WEATHER. FORECAST SOUNDINGS
STRONGLY FAVOR THE POTENTIAL FOR TORNADOES WITH ACTIVITY THAT
DEVELOPS AHEAD OF SURFACE LOW...EASTWARD ALONG WARM FRONT INTO
NORTHERN IOWA...AS ENHANCED 0-1KM SHEAR OF NEAR 15 KNOTS WILL BE
PRESENT. ACTIVITY WILL CONTINUE INTO THE EVENING HOURS SUPPORTED BY
STRONG MOISTURE TRANSPORT. AT THIS TIME HIGHEST THREAT FOR SEVERE
WEATHER APPEARS TO BE ACROSS NORTHEAST IOWA. RAIN PROBABILITIES
INCREASE FROM THE AFTERNOON INTO THE OVERNIGHT HOURS.

ON TUESDAY...SURFACE AND UPPER LEVEL LOW EXPECTED TO LIFT INTO
SOUTHERN MINNESOTA AND BECOME NEARLY VERTICALLY STACKED. WARM
FRONT EXTENDING EASTWARD THROUGH THE HEART OF THE FORECAST AREA...
WHERE FOCUS FOR RAIN/SEVERE WEATHER WILL BE LOCATED. AT THIS TIME IT
LOOKS LIKE WARM FRONT WILL BISECT THE FORECAST AREA ALONG THE
INTERSTATE 90 CORRIDOR BY MID AFTERNOON. ONCE AGAIN SURFACE BASED
CAPES OF 2000 J/KG TO 3000 J/KG WILL BE PRESENT ALONG WITH DEEP
LAYER SHEAR IN EXCESS OF 40 KNOTS FOR THE LIKELIHOOD OF SUPER
CELLS. NAM INDICATING RATHER IMPRESSIVE 0-1 KM SHEAR VALES OF 20 TO
25 KNOTS IN VICINITY OF WARM FRONT...WHICH WILL BE FAVORABLE FOR THE
DEVELOPMENT OF ISOLATED TORNADOES. AGAIN...STILL SOME UNCERTAINTY AS
TO EXACT POSITION OF WARM FRONTAL BOUNDARY...BUT NONE THE LESS THE
SEVERE WEATHER THREAT INCLUDING TORNADOES WILL HAVE TO BE MONITORED
CLOSELY.

.LONG TERM...WEDNESDAY THROUGH SATURDAY

19.00Z GFS AND ECMWF CONSISTENT IN TRACKING MID LEVEL LOW ACROSS THE
AREA WEDNESDAY AND THURSDAY THEN EAST OF THE AREA BY THE END OF
THE WEEK. HIGHER END PROBABILITIES LOOK REASONABLE FOR WEDNESDAY...
WITH MORE SCATTERED SHOWERS EXPECTED THURSDAY. BY FRIDAY...LOW TRACKS
INTO THE EASTERN GREAT LAKES TAKING THE RAIN CHANCES WITH IT.
TEMPERATURES LOOK TO REMAIN BELOW NORMAL THROUGH THE PERIOD.

&&

.AVIATION...

MID LEVEL SHORTWAVE AND WEAK 850-700MB TROUGH RESPONSIBLE FOR THE
FORCING/LIFT AND NUMEROUS SHRA/TSRA AROUND THE AREA EARLY THIS
MORNING WILL EXIT OFF TO THE EAST BY 12Z. SHRA/TSRA EXPECTED TO EXIT
THE AREA AS IT DOES. HOWEVER...WITH ABUNDANT LOWER LEVEL MOISTURE...
AREAS MVFR/CIGS AND VSBYS IN BR/LCL IFR CIGS LIKELY TO BE MORE
STUBBORN ACROSS THE AREA...AT LEAST THRU THE MID MORNING HOURS.
DIURNAL WARMING/MIXING SHOULD RAISE ANY CIGS BY AFTERNOON INTO VFR
RANGE. ANY SHRA/TSRA ACROSS THE AREA TODAY SHOULD BE ISOLATED AND
LEFT ANY MENTION OUT OF TAFS FOR NOW. THE NEXT SHORTWAVE IN THE
SOUTHWEST FLOW ALOFT APPROACHES LATE TONIGHT/MON MORNING. AT THIS
TIME IT APPEARS THE NEXT ROUND OF SHRA/TSRA WILL REMAIN SOUTHWEST OF
THE TAF SITES UNTIL AFTER 12Z MON. HOWEVER...WITH RECENT RAINS...A
MOIST BOUNDARY LAYER AIRMASS AND LIGHT WINDS...PATCHY MVFR VSBYS IN
BR CAN BE EXPECTED AROUND THE AREA AFTER 06Z MON.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...RABERDING
AVIATION...RRS
Hazardous weather outlook, Jun 19, 4:45 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
445 AM CDT SUN JUN 19 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-201100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-
LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-
VERNON-WABASHA-WINNESHIEK-WINONA-
445 AM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA EARLY THIS MORNING.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE STORMS.
MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...MAINLY
EAST OF THE MISSISSIPPI RIVER. NONE OF THESE ARE EXPECTED TO BE
SEVERE.

THUNDERSTORMS MAY PUSH INTO NORTHEAST IOWA LATE TONIGHT WITH THE
POTENTIAL FOR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WARM FRONT WILL LIFT INTO IOWA MONDAY AND THEN CONTINUE NORTHWARD
INTO MINNESOTA AND WISCONSIN TUESDAY. THIS WILL BE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS. INSTABILITY AND WIND PROFILES WILL BE
FAVORABLE FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.
THE GREATEST TORNADO THREAT WILL BE ALONG THE WARM FRONT...WHICH AT
THIS TIME LOOKS TO BE SITUATED OVER NORTHEAST IOWA LATE MONDAY
AFTERNOON AND MONDAY NIGHT AND THEN OVER SOUTHEAST MINNESOTA...
INTO CENTRAL WISCONSIN ON TUESDAY.

THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY. AT THIS TIME
SEVERE WEATHER IS NOT EXPECTED WITH ANY STORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS BECOMING MORE LIKELY ON MONDAY AFTERNOON AND
THEN AGAIN TUESDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED. HOWEVER A WEBINAR MAY BE NEEDED FOR LATER
MONDAY MORNING AS MORE INFORMATION BECOMES AVAILABLE ON THE SEVERE
WEATHER POTENTIAL FOR MONDAY AFTERNOON INTO TUESDAY.

RABERDING

In the hours before

Local storm report, Jun 19, 3:49 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
349 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     FLASH FLOOD      STEUBEN                 43.18N 90.86W
06/19/2011                   CRAWFORD           WI   AMATEUR RADIO

            BLOCKED CULVERTS AND DIRT OVER ROADS NEAR STEUBEN

&&

RODS
Local storm report, Jun 19, 3:54 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
354 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 AM     BLIZZARD         5 E DE SOTO             43.43N 91.10W
06/19/2011                   VERNON             WI   AMATEUR RADIO

            COOLEY CREEK NEAR BOHLAND HOLLOW AND TAYLOR ROADS OUT OF
            ITS BANKS.

&&

RODS
Local storm report, Jun 19, 4:00 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
400 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 AM     FLASH FLOOD      5 E DE SOTO             43.43N 91.10W
06/19/2011                   VERNON             WI   AMATEUR RADIO

            COOLEY CREEK NEAR BOHLAND HOLLOW AND TAYLOR ROADS OUT OF
            ITS BANKS.

&&

JLR
Local storm report, Jun 19, 4:02 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     FLASH FLOOD      VIROQUA                 43.56N 90.89W
06/19/2011                   VERNON             WI   AMATEUR RADIO

            URBAN FLOODING/FLOODED INTERSECTIONS

0355 AM     FLASH FLOOD      4 WSW VIROQUA           43.54N 90.96W
06/19/2011                   VERNON             WI   AMATEUR RADIO

            FLOODING IN SIDIE HOLLOW PARK AND CAMPGROUND

&&

RODS
Local storm report, Jun 19, 5:42 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
542 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     FLASH FLOOD      10 SW VIROQUA           43.46N 91.03W
06/19/2011                   VERNON             WI   AMATEUR RADIO

            ROAD DAMAGE/ERODED CULVERTS IN SEVERAL LOCATIONS NORTH OF
            HIGHWAY 82 AND SOUTHWEST OF VIROQUA.

&&

RODS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:18 PM CDTAreal Flood AdvisoryARXBuffalo2 hr
Jun 18, 11:16 PM CDTAreal Flood AdvisoryARXLa Crosse3 hr
Jun 18, 11:27 PM CDTFlash Flood WarningARXCrawford3 hr
Jun 19, 1:36 AM CDTAreal Flood AdvisoryARXVernon114 min
Jun 19, 2:54 AM CDTFlash Flood WarningARXVernon3 hr
Jun 19, 3:09 AM CDTAreal Flood AdvisoryARXCrawford, Richland3 hr
Jun 19, 3:42 AM CDTFlash Flood WarningARXCrawford3 hr
Jun 19, 9:28 AM CDTRiver Flood WarningARXCrawford, Vernon24 hr
Jun 19, 9:28 AM CDTRiver Flood WarningARXCrawford55 hr
Jun 19, 9:28 AM CDTRiver Flood WarningARXCrawford24 hr

Nearby

River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.